# SDR FDEA200902100501

- Difficulty date: February 10, 2009
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORREDED LOWER SURFACE OF SUPPORT WEB ALONG RT EMERGENCY EXIT DOOR LOWER SILL   AREA.  REMOVED CORROSION  IAW SRM 51-10-02 ON RT EMER EXIT DOOR LWR SILL, BLENDED AREA L=10.0" X W= 3.0" X D=0.020".ORIG MAT IS 0.063" MAT LOSS 0.048" AREA OUT OF LIMIT  IAW SRM  53-60-15, DETAIL IV.  REMOVED CREASE BEAM IAW SRM 51-40-02. FABRICATED WEB.  INSTALLED WEB AND CREASE BEAM IAW SRM 51-40-02 AT BS 1320 - 1350, RBL 60. THIS REPAIR IS A CATEGORY "A" MAJOR REPAIR.
